About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 147192, 6 pages
http://dx.doi.org/10.1155/2013/147192
Research Article

The Distribution of Zeroes and Critical Points of Solutions of a Second Order Half-Linear Differential Equation

1Division of Network, Vodafone Spain, S.A., P. E. Castellana Norte, 28050 Madrid, Spain
2Instituto Universitario de Matemática Multidisciplinar, Universitat Politècnica de València, Camino de Vera s/n, 46022 Valencia, Spain

Received 31 December 2012; Accepted 18 April 2013

Academic Editor: Elena Braverman

Copyright © 2013 Pedro Almenar and Lucas Jódar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper reuses an idea first devised by Kwong to obtain upper bounds for the distance between a zero and an adjacent critical point of a solution of the second order half-linear differential equation , with , , and real such that . It also compares it with other methods developed by the authors.